# SDR SWIA2021062859142

- Difficulty date: April 9, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-477 Lbl27
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE SEAT TRACK AT LBL27 HAS MULTIPLE LOCATIONS OF CORROSION FROM FS364 TO FS477 APPROX. (MARKED)     (C-CHECK RO 6/22/2021)    CORROSION ON LBL 27 SEAT TRACK AT FS 364 TO 477 FOUND OUT OF LIMITS OF CRJ 900 SRM 53-21-49-101-001-A01 AND INSTALLED A NEW TRACK REF CRJ 900 AMM 53-00-49-400-801 CONFIG A07 USING TW TUC 4978 CAL DUE 30 JUN 21.
